International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 68, Pages 3755-3764

The Orlicz space of entire sequences

K. Chandrasekhara Rao1 and N. Subramanian2

1Srinivasa Ramanujan Centre, Shanmugha Arts, Science, Technology, and Research Academy (SASTRA), Kumbakonam 612 001, India
2Deptartment of Mathematics, Shanmugha Arts, Science, Technology, and Research Academy (SASTRA), Thanjavur 613 402, India

Received 24 November 2003

Copyright © 2004 K. Chandrasekhara Rao and N. Subramanian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let Γ denote the space of all entire sequences and the space of all analytic sequences. This paper is devoted to the study of the general properties of Orlicz space ΓM of Γ.